# SDR ASOA2015122214283

- Difficulty date: December 22, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 28,709 hours, 20,224 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT RAIL CORRODED AROUND SCREW HOLES FS 364-FS 485, LBL 9.  EVALUATED SEAT RAIL LBL9, FS 485- FOUND TO BE OUT OF LIMITS IAW REO 670-53-00-013.  REMOVED SEAT RAIL, LBL 9, FS 485 IAW AMM 53-00-49-000-801, A03.  FABRICATED SEAT RAIL IAW REO 670-53-00-343, REV K. INSTALLED NEW SEAT RAIL AT FS 364-485, LBL 9 IAW AMM 53-00-49-400-801, CONFIG A03.  COMPLIED WITH EC/TC REO 670-53-00-343 AND GREO 670-53-00-343, REV M, AS WRITTEN.
